Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``A general class of factors of $ E\sp{4}$''


Author: Leonard R. Rubin
Journal: Trans. Amer. Math. Soc. 177 (1973), 505
MSC: Primary 57A15
Original Article: Trans. Amer. Math. Soc. 166 (1972), 215-224.
MathSciNet review: 0315717
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A15

Retrieve articles in all journals with MSC: 57A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0315717-5
PII: S 0002-9947(1973)0315717-5
Article copyright: © Copyright 1973 American Mathematical Society